# SDR CALA2019022200289

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53230537200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC A3NB-53-3-6105 FWD CARGO COMP FLOOR STRUCTURE:CLEAT HAS COR ROSION AT FR28 R/H STR 39-40. AAR N/R 9022309. REMOVED AND REPLACED CLEAT AT FRAME 28 STR 39 R TO STR 40R IAW A 319 SRM 51-42-11-001. PRIMED AND TOPCOATED IAW A319 SRM 51-75-12 -911-001. INSPECTION COMPLIED WITH.
